Alert archive / North Dakota / Wind Chill Advisories in 2017
Wind Chill Advisory 5, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 8, 2017, 3:51 PM CST for 15 counties in North Dakota. It took effect at Jan 8, 2017, 6:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2017, 3:51 PM CST (21:51 UTC)
- In effect from
- Jan 8, 2017, 6:00 PM CST
- Expired
- Jan 9, 2017, 3:04 AM CST
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 40 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377 WWUS43 KBIS 082151 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 351 PM CST SUN JAN 8 2017 ...WIND CHILL ADVISORY THROUGH MONDAY MORNING NORTH... .A WIND CHILL ADVISORY IS IN EFFECT FOR AREAS MAINLY NORTH AND EAST OF THE MISSOURI RIVER...THOUGH NOT INCLUDING COUNTIES BORDERING SOUTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO IN THESE AREAS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS ACCORDINGLY. IF YOU BECOME STRANDED...STAY WITH YOUR VEHICLE. NDZ001>005-009>013-021>023-025-035>037-090600- /O.NEW.KBIS.WC.Y.0005.170109T0000Z-170109T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BISMARCK...STEELE...TAPPEN...JAMESTOWN 351 PM CST SUN JAN 8 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO BETWEEN 6 PM THIS EVENING AND NOON MONDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 11 PM THIS EVENING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JV
4 follow-up statements
937 WWUS43 KBIS 090051 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 651 PM CST SUN JAN 8 2017 ...WIND CHILL ADVISORY THROUGH MONDAY MORNING NORTH... .A WIND CHILL ADVISORY IS IN EFFECT FOR AREAS MAINLY NORTH AND EAST OF THE MISSOURI RIVER...THOUGH NOT INCLUDING COUNTIES BORDERING SOUTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO IN THESE AREAS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS ACCORDINGLY. IF YOU BECOME STRANDED...STAY WITH YOUR VEHICLE. NDZ001>005-009>013-021>023-025-035>037-090900- /O.CON.KBIS.WC.Y.0005.000000T0000Z-170109T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BISMARCK...STEELE...TAPPEN...JAMESTOWN 651 PM CST SUN JAN 8 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO BETWEEN 6 PM THIS EVENING AND NOON MONDAY...WITH THE COLDEST WIND CHILLS OCCURRING LATE TONIGHT INTO THE EARLY MORNING HOURS. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
287 WWUS43 KBIS 090341 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CST SUN JAN 8 2017 ...WIND CHILL ADVISORY THROUGH MONDAY MORNING NORTH... .A WIND CHILL ADVISORY IS IN EFFECT FOR AREAS MAINLY NORTH AND EAST OF THE MISSOURI RIVER...THOUGH NOT INCLUDING COUNTIES BORDERING SOUTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO IN THESE AREAS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS ACCORDINGLY. IF YOU BECOME STRANDED...STAY WITH YOUR VEHICLE. NDZ001>005-009>013-021>023-025-035>037-091145- /O.CON.KBIS.WC.Y.0005.000000T0000Z-170109T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BISMARCK...STEELE...TAPPEN...JAMESTOWN 941 PM CST SUN JAN 8 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * EXPECT WIND CHILLS TO RANGE FROM 25 BELOW ZERO TO 30 BELOW ZERO UNTIL NOON MONDAY...WITH THE COLDEST WIND CHILLS OCCURRING FROM LATE EVENING THROUGH THE EARLY MORNING HOURS. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
361 WWUS43 KBIS 090627 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1227 AM CST MON JAN 9 2017 ...WIND CHILL ADVISORY OVER MUCH OF EASTERN...CENTRAL...AND NORTHWEST NORTH DAKOTA THROUGH MONDAY MORNING... .A WIND CHILL ADVISORY CONTINUES FOR AREAS MAINLY NORTH AND EAST OF THE MISSOURI RIVER...AND ALONG AND NORTH OF INTERSTATE 94. WIND CHILLS AS LOW AS 30 BELOW ZERO IN THESE AREAS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS ACCORDINGLY. IF YOU BECOME STRANDED...STAY WITH YOUR VEHICLE. NDZ001>005-009>013-021>023-025-035>037-091430- /O.CON.KBIS.WC.Y.0005.000000T0000Z-170109T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BISMARCK...STEELE...TAPPEN...JAMESTOWN 1227 AM CST MON JAN 9 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS TO TO 30 BELOW ZERO THROUGH MONDAY MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
234 WWUS43 KBIS 090904 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 304 AM CST MON JAN 9 2017 .WIND CHILL VALUES HAVE IMPROVED OVERNIGHT WITH WARMING OR STEADY TEMPERATURES. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. NDZ001>005-009>013-021>023-025-035>037-091015- /O.CAN.KBIS.WC.Y.0005.000000T0000Z-170109T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BISMARCK...STEELE...TAPPEN...JAMESTOWN 304 AM CST MON JAN 9 2017 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES HAVE IMPROVED OVERNIGHT WITH WARMING OR STEADY TEMPERATURES. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 8, 3:47 PM CST, 4 minutes earlier.
Area forecast discussion, Jan 8, 3:47 PM CST, 4 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 347 PM CST Sun Jan 8 2017 .SHORT TERM...(This evening through Monday) Issued at 346 PM CST Sun Jan 8 2017 ...The Monday morning commute will be affected by snow accumulations of 1 to 3 inches... Cold conditions again tonight with a wind chill advisory needed across northern counties...then a quick shot of 1 to 3 inches of snow late tonight and Monday morning...are the highlights in the short term. The morning commute will be affected by this quick shot of snow. Currently...an arctic cold front extended from near Devils Lake southward, and approaching the James River Valley. The arctic high pressure center was over northern Saskatchewan. Northwest flow aloft was well established. Tonight the arctic high pressure center is forecast to move southeastward...across the Dakotas...and over Minnesota and the Red River Valley area by daybreak Monday morning. Overnight lows tonight should range from around 5 below zero in the south to around 15 below zero in the north. Wind chill values will again dip to around 30 below zero across northern portions of the state. A wind chill advisory will be issued...mainly for areas north and east of the Missouri River...but not across the far south central. Late tonight as the arctic high slides to our east, the northwest flow aloft becomes flattened to a more west-to-east zonal flow, and the first in a series of upper level shortwave impulses arrives in western ND. Isentropic lift ensues in the southwest with a strong h850 southerly wind flow increasing to around 30 knots by daybreak. The southwest part of the state could see up to an inch of snow before daybreak. Monday morning around/after daybreak the isentropic lift increases and broadens quickly across all of western and central ND...with the strong h850 southerly flow expanding across all of western and central ND. This is the time period when 1 to 3 inches of snow is possible across northwestern and central ND. The northwest and north central is favored for the most snowfall - 2 to 3 inches - before noon CST. Monday afternoon the area of strong isentropic lift should be off to our northeast, possibly continuing for a short time in the Turtle Mountains. For most of western and central ND, the afternoon will be a snow-free period, with temperatures reaching into the lower 20s in the far southwest. .LONG TERM...(Monday night through Sunday) Issued at 346 PM CST Sun Jan 8 2017 Another quick shot of 1 to 3 inches - mainly across the southwest and south central - is in store for Monday night. Then the cold arctic air returns by Tuesday night...with the coldest air of next week from Wednesday night through Friday. Monday night...a reinforced shot of arctic air pushes southeast across the state. The models...especially the NAM...are indicating strong frontogenesis coinciding with strong mid-level lapse rates and plenty of available moisture. This could lead to a quick band of snow developing over southwestern ND Monday evening...and continuing across south central ND later Monday night. This could result in a shot of 1 to 3 inches of snowfall - mainly south of highway 200. After daybreak on Tuesday...the aforementioned system pushes east for a relatively snow-free day. Brisk winds are possible Tuesday with the cold advection. Current models are not suggesting strong winds, but this will be something to keep an eye on, since the models have not been capturing the stronger winds seen today across southwestern ND. Temperatures remain cold with highs Tuesday mainly zero to 10 above. Tuesday night/Wednesday a strong upper level shortwave and clipper system move east across south central Canada. The southern end of this system clips ND and brings a slight chance of light snow. Wednesday night through Friday a very cold arctic high pressure system is forecast to move out of the Canadian Front Range and move into the Northern Plains. This could bring some of the coldest air of the season...with high temperatures Thursday reaching only 5 below to the teens below zero...and low temperatures Thursday night in the 25 to 30 below zero range - perhaps even lower in some locales. Models are hinting at a subtle warm-up for next weekend, though with how well entrenched the cold airmass is over the area, hope is fading that this will actually pan out. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1223 PM CST Sun Jan 8 2017 IFR conditions in light snow and blowing snow with northwest wind gusts to 30kts will continue across southwest North Dakota this afternoon. MVFR stratus across the James River Valley will clear by this evening. Additional MVFR stratus across eastern Montana will spread into western North Dakota late this afternoon and evening. Widespread IFR/LIFR conditions are expected to develop Monday morning area wide as a band of moderate snow impacts western and central North Dakota. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until noon CST Monday for NDZ001>005-009>013- 021>023-025-035>037. && SHORT TERM...JV LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, Jan 8, 8:52 AM CST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 852 AM CST SUN JAN 8 2017 NDZ001>005-009>013-021>023-025-035>037-046>048-050-051-091500- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 852 AM CST SUN JAN 8 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILLS TO 30 BELOW ARE POSSIBLE TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>020-031>034-040>045-091500- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 852 AM CST SUN JAN 8 2017 /752 AM MST SUN JAN 8 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jan 8, 12:25 PM CST, 3 hours 26 minutes before
Special Weather Statement National Weather Service Bismarck ND 1225 PM CST Sun Jan 8 2017 NDZ031>033-040>045-082030- Golden Valley-Billings-Stark-Slope-Hettinger-Grant-Bowman-Adams- Sioux- Including the cities of...Beach...Medora...Dickinson...Marmarth... Mott...New England...Elgin...Carson...New Leipzig...Bowman... Hettinger...Fort Yates...Selfridge...Solen 1225 PM CST Sun Jan 8 2017 /1125 AM MST Sun Jan 8 2017/ ...AREAS OF BLOWING SNOW SOUTHWEST WILL CONTINUE THIS AFTERNOON... AREAS OF BLOWING SNOW WITH NORTHWEST WIND GUSTS TO 35 MPH WILL CONTINUE THIS AFTERNOON ACROSS SOUTHWEST NORTH DAKOTA. VISIBILITY BELOW ONE MILE IS POSSIBLE...ESPECIALLY IN OPEN COUNTRY. USE CAUTION IF TRAVELING. PJA
Special weather statement, Jan 8, 2:15 PM CST, 1 hour 36 minutes before
Special Weather Statement National Weather Service Bismarck ND 215 PM CST Sun Jan 8 2017 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090900- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of...Crosby...Bowbells...Powers Lake... Lignite...Columbus...Portal...Mohall...Glenburn...Sherwood... Bottineau...Rolla...Dunseith...Rolette...Shell Valley... St. John...Williston...New Town...Stanley...Parshall...Minot... Velva...Towner...Drake...Rugby...Watford City...Killdeer... Halliday...Beulah...Hazen...Center...Garrison...Washburn... Underwood...Wilton...Turtle Lake...Mcclusky...Goodrich...Harvey... Fessenden...Carrington...Beach...Medora...Dickinson...Mandan... Bismarck...Steele...Tappen...Jamestown...Marmarth...Mott... New England...Elgin...Carson...New Leipzig...Bowman...Hettinger... Fort Yates...Selfridge...Solen...Linton...Strasburg...Napoleon... Gackle...Lamoure...Edgeley...Kulm...Wishek...Ashley...Oakes... Ellendale 215 PM CST Sun Jan 8 2017 /115 PM MST Sun Jan 8 2017/ ...TWO ROUNDS OF ACCUMULATING SNOW LATE SUNDAY NIGHT THROUGH MONDAY NIGHT ACROSS WESTERN AND CENTRAL NORTH DAKOTA... THE FIRST OF TWO ROUNDS OF ACCUMULATING SNOW IS FORECAST TO DEVELOP ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE SUNDAY NIGHT INTO MONDAY MORNING. A SECOND ROUND IS FORECAST MONDAY EVENING AND NIGHT. WIDESPREAD SNOWFALL AMOUNTS BETWEEN 2 AND 4 INCHES ARE EXPECTED BY TUESDAY MORNING. TRAVEL MAY BECOME DIFFICULT AT TIMES DUE TO REDUCED VISIBILITY AND SNOW COVERED ROADS. USE CAUTION IF TRAVELING ACROSS THE AREA MONDAY THROUGH MONDAY NIGHT. PJA/JV
Nearby
Wind Chill Advisories in North Dakota, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.